Quadrillages and parametrizations of lattice cycles
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 108-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a20,
author = {N. P. Dolbilin and M. A. Shtan'ko and M. I. Shtogrin},
title = {Quadrillages and parametrizations of lattice cycles},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {108--114},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a20/}
}
TY - JOUR AU - N. P. Dolbilin AU - M. A. Shtan'ko AU - M. I. Shtogrin TI - Quadrillages and parametrizations of lattice cycles JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1992 SP - 108 EP - 114 VL - 193 UR - http://geodesic.mathdoc.fr/item/TM_1992_193_a20/ LA - ru ID - TM_1992_193_a20 ER -
N. P. Dolbilin; M. A. Shtan'ko; M. I. Shtogrin. Quadrillages and parametrizations of lattice cycles. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 108-114. http://geodesic.mathdoc.fr/item/TM_1992_193_a20/